# SDR ASMF200504013

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 34,310 hours, 23,880 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXING,  RIGHT HYDRAULIC SYSTEM WAS FAILED.  DURING REVISION, RIGHT HYDRAULIC PUMP CONTINUED INDICATING PRESSURE WHEN IT WAS SHUTOFF AND HYDRAULIC POWER TRANSFER UNIT (PTU) WAS DETECTED WITH FAIL.  THE PTU WAS REPLACED IAW MM 29-10-08, TESTED CORRECT.
